Risk, Stochastic Preference and the Value of Information: a Comment

Laffont, Jean-Jacques (1976) Risk, Stochastic Preference and the Value of Information: a Comment. Journal of Economic Theory, 12 (3). pp. 483-487.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3808
Item Type: Article
Language: English
Date: June 1976
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3808
URI: http://publications.ut-capitole.fr/id/eprint/16006

Actions (login required)

View Item View Item